# SDR SWAA2018052922300

- Difficulty date: May 9, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MOPSILL CORRODED BETWEEN BS 959 TO BS 990 RT.  R&R MOPSILL IAW SRM & DWG.
